MAUDE Adverse Event Report: RICHARD WOLF GERMANY (RWGMBH) INNER SHEATH

RICHARD WOLF GERMANY (RWGMBH) INNER SHEATH
Model Number 8655.384
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/29/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Richard wolf medical instruments cooperation (rwmic) was informed by one of its sales representatives that during a procedure the device in question broke off inside of patient.Procedure completed as scheduled.No injury to patient or staff reported.Device approximately (b)(4) years old.Facility has been contacted, via phone and email, in an effort to gather additional/missing for medwatch report.No response received as of (b)(6) 2017.There have been two similar complaints have been reported last three years (mdr 1418479-2015-0027 and 1418479-2015-00029).Instructions for use (ifu) contains the following: 7 use caution! the products have only limited strength! excessive force will cause damage, impair the function and therefore endanger the patient.Immediately before and after each use, check the products for damage, loose parts and completeness.Make sure that no missing parts remain in the patient.Do not use the products if they are damaged or incomplete or have loose parts.7.2.5 hf application warning! activate hf instruments only after the live part conducting hf current has become fully visible in the field of view of the endoscope and touches the intended area to be treated.8.1 checks caution! be careful if products are damaged or incomplete.Injuries of the patient, user or others are possible.Run through the checks before and after each use.Do not use the products if they are damaged, incomplete or have loose parts.Return damaged products together with any loose parts for repair.Do not attempt to do any repairs yourself.Device has not been returned.If rwmic receives device, it will be sent to manufacturer for investigation.Rwmic considers this report closed.If rwmic receives additional information regarding this incident, a follow up report will be sent to the fda.

Brand Name
INNER SHEATH
Common Device Name
SHEATH
Manufacturer (Section D)
RICHARD WOLF GERMANY (RWGMBH)
registration number 9611102
32 pforzheimer street
knittlingen, 75438
GM  75438
MDR Report Key6935719
Report Number1418479-2017-00028
Device Sequence Number13650079
Product Code FDC
UDI-Device Identifier04055207059708
UDI-Public04055207059708
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2017
Report Date (Section F) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8655.384
Device Catalogue Number8655.384
Device Lot Number1208503
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2017
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer10/10/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA10/10/2017